# SDR DHL2003806004

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 154875
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #4 SMOKE DETECTOR WON'T TEST.2)  REMOVED AND REPLACED #4 SMOKE DETECTOR WITH SERVICEABLE ASSEMBLY IAW M/M 26-16-5. OPS CHECKED GOOD.
